MathSciNet Relay Station
MathSciNet bibliographic data
MR1233862 (94i:58189) 58G05 (47A53 53C55 58A14 58G20)
Brüning, J.; Lesch, M. Kähler-Hodge theory for conformal complex cones. Geom. Funct. Anal. 3 (1993), no. 5, 439–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement